# SDR A6WA200540379

- Difficulty date: December 28, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BAH RIB ASSY WS 53.60, FS 523.8 CRACKED 1 INCH IN RADIUS.  MAINTENANCE REPAIRED RT BAH RIB ASSY IAW REO.  (K)
